# SDR SWAA2022042798251

- Difficulty date: February 6, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 33,212 hours, 14,768 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rh Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OTBD AFT FLAP INBD LOWER SIDE DELAMED / [01] OK TO INSTALL R/T OUTBRD FLAP AFT FLAP.;[02] OK TO INSTALL R/H O/B AFT FLAP;[03] C/W INSPECTION.;[04] R/R RH O/B AFT FLAP PER AMM 27-51-22;[05] C/W INSPECTION.
